# SDR COMA9610058

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Unlatched
- Location: Fuel Service
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, SERVICE DOOR WARNING LIGHT ILLUMINATED.  FOUND FUEL SERVICE DOOR UNLATCHED.  SECURED DOOR AND ACFT CONTINUED SERVICE.
